A PDE-based Approach to Nondominated Sorting

Jeff Calder, Selim Esedoḡlu, Alfred O. Hero

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)82-104
JournalSIAM Journal on Numerical Analysis
Volume53
Issue number1
DOIs
StatePublished - Jan 1 2015

Cite this

A PDE-based Approach to Nondominated Sorting. / Calder, Jeff; Esedoḡlu, Selim; Hero, Alfred O.

In: SIAM Journal on Numerical Analysis, Vol. 53, No. 1, 01.01.2015, p. 82-104.

Research output: Contribution to journalArticle

Calder, Jeff ; Esedoḡlu, Selim ; Hero, Alfred O. / A PDE-based Approach to Nondominated Sorting. In: SIAM Journal on Numerical Analysis. 2015 ; Vol. 53, No. 1. pp. 82-104.
@article{1b4ae92af1214f00894faa2a921c3fb1,
title = "A PDE-based Approach to Nondominated Sorting",
author = "Jeff Calder and Selim Esedoḡlu and Hero, {Alfred O.}",
year = "2015",
month = "1",
day = "1",
doi = "10.1137/130940657",
language = "English (US)",
volume = "53",
pages = "82--104",
journal = "SIAM Journal on Numerical Analysis",
issn = "0036-1429",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "1",

}

TY - JOUR

T1 - A PDE-based Approach to Nondominated Sorting

AU - Calder, Jeff

AU - Esedoḡlu, Selim

AU - Hero, Alfred O.

PY - 2015/1/1

Y1 - 2015/1/1

U2 - 10.1137/130940657

DO - 10.1137/130940657

M3 - Article

VL - 53

SP - 82

EP - 104

JO - SIAM Journal on Numerical Analysis

JF - SIAM Journal on Numerical Analysis

SN - 0036-1429

IS - 1

ER -